One year off Propecia sides effects come and go


#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?India

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

What is your current age, height, weight?24 5.9 68

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?1mg

What condition was being treated with the drug?

For how long did you take the drug (weeks/months/years)?4 months

How old were you, and WHEN (date) did you start the drug?23, Nov 2017

How old were you when you quit, and WHEN (date) did you quit?23 Feb, 2018

How did you quit (cold turkey or taper off)?taper off

How long into your usage did you notice the onset of side effects?

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
[ x] Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hello. Everyone… Took Propecia for 4 months. Stopped when came to know sides could be permanent… I started to feel the sexual sides after 2-3 weeks of stopping. Never had any sides apart from sexual side effects. It’s just some months and weeks are bad. Than sensitivity and erections become better for 20-25 days and again goes bad… Sensitivity was an issue after quitting for 3-4 months but has certainly improved… ED is highly variable and spontaneous erections are less. It is sometimes bad sometimes tolerable. Haven’t tried any specific treatment apart from some muca, tribulations and larginine capsules.

Ed has become a frustrating issue. Also sometimes penis feels light when erect. One thing I have noticed is that damage to penile tissue is not permanent because my sides come and go…

Please can someone suggest to solve ed and light penis… I have undergone testosterone and other test. Everything is normal